# SDR RAIA2020031920017

- Difficulty date: March 2, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 44,668 hours, 27,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RH SIDE FLOOR SILL HAS CORROSION AT FR 40 ON UPPER SURFACE. REMOVED FLOOR SILL AT FR 40, LOCATED FASTENER AND STARTED INSTALL. COMPLETED INSTALL OF NEW FLOOR SILL AT FR 40.
